# SDR ASAA0210334

- Difficulty date: November 27, 2002
- Submitted: January 24, 2003
- Operation: Air carrier
- Aircraft: N741AS
- Make and model: Boeing 737-2Q8C
- Aircraft serial: 21959
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6545834552
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING SCHEDULED C-CHECK, FOUND INTERCOSTAL AT BS 312-328, RIGHT BUTTOCK LINE 32 CRACKED.  REMOVED, FABRICATED AND INSTALLED NEW INTERCOSTAL PER SRM.  (M)
